MathSciNet Relay Station
MathSciNet bibliographic data
MR2272152 53D35 (57R17)
Fernández, M.; Muñoz, V.; Ugarte, L. Weakly Lefschetz symplectic manifolds. Trans. Amer. Math. Soc. 359 (2007), no. 4, 1851–1873.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement